# SDR HALA2015091200192

- Difficulty date: September 12, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 10,147 hours, 1,611 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fdu
- Part number: 33261290001
- Part serial: 01238
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT ENGINE NR 2 FIRE FAULT ECAM BTB.  R & R FDU 2 IAW AMM 26-12-34-400-803-A.  OPS CHECK OK, OK FOR SERVICE.
